The Michigan Mathematical Journal

Irregularity of the Bergman projection on worm domains in ℂn

David Barrett and Sönmez Şahutoğlu

Full-text: Open access

Article information

Michigan Math. J., Volume 61, Issue 1 (2012), 187-198.

First available in Project Euclid: 8 March 2012

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32W05: $\overline\partial$ and $\overline\partial$-Neumann operators 32T20: Worm domains


Barrett, David; Şahutoğlu, Sönmez. Irregularity of the Bergman projection on worm domains in ℂ n. Michigan Math. J. 61 (2012), no. 1, 187--198. doi:10.1307/mmj/1331222854.

Export citation


  • D. E. Barrett, Behavior of the Bergman projection on the Diederich–Fornæ ss worm, Acta Math. 168 (1992), 1–10.
  • H. P. Boas and E. J. Straube, Equivalence of regularity for the Bergman projection and the $\bar\partial$-Neumann operator, Manuscripta Math. 67 (1990), 25–33.
  • –––, The Bergman projection on Hartogs domains in ${\bold C}^{2},$ Trans. Amer. Math. Soc. 331 (1992), 529–540.
  • –––, Global regularity of the $\bar\partial$-Neumann problem: A survey of the $L^2$-Sobolev theory, Several complex variables (Berkeley, 1995/1996), Math. Sci. Res. Inst. Publ., 37, pp. 79–111, Cambridge Univ. Press, Cambridge, 1999.
  • S.-C. Chen and M.-C. Shaw, Partial differential equations in several complex variables, AMS/IP Stud. Adv. Math., 19, Amer. Math. Soc., Providence, RI, 2001.
  • M. Christ, Global $C^{\infty}$ irregularity of the $\bar\partial$-Neumann problem for worm domains, J. Amer. Math. Soc. 9 (1996), 1171–1185.
  • K. Diederich and J. E Fornæ ss, Pseudoconvex domains: An example with nontrivial Nebenhülle, Math. Ann. 225 (1977), 275–292.
  • C. O. Kiselman, A study of the Bergman projection in certain Hartogs domains, Several complex variables and complex geometry, part 3 (Santa Cruz, 1989), Proc. Sympos. Pure Math., 52, pp. 219–231, Amer. Math. Soc., Providence, RI, 1991.
  • J. J. Kohn and L. Nirenberg, Non-coercive boundary value problems, Comm. Pure Appl. Math. 18 (1965), 443–492.
  • S. G. Krantz and M. M. Peloso, Analysis and geometry on worm domains, J. Geom. Anal. 18 (2008), 478–510.
  • –––, The Bergman kernel and projection on non-smooth worm domains, Houston J. Math. 34 (2008), 873–950.
  • E. Ligocka, Estimates in Sobolev norms $\|{\cdot}\|^s_p$ for harmonic and holomorphic functions and interpolation between Sobolev and Hölder spaces of harmonic functions, Studia Math. 86 (1987), 255–271.
  • S. Şahutoğlu and E. J. Straube, Analytic discs, plurisubharmonic hulls, and non-compactness of the $\bar\partial$-Neumann operator, Math. Ann. 334 (2006), 809–820.
  • E. J. Straube, Lectures on the ${\Cal L}^{2}$-Sobolev theory of the $\bar\partial$-Neumann problem, ESI Lect. Math. Phys., 7, Eur. Math. Soc., Zürich, 2010.